Original article | Volume 24, Article 250, 18 Jul 2016 | 10.11604/pamj.2016.24.250.10044

Erratum: antithyroid drug induced agranulocytosis: what still we need to learn ?

The Pan African Medical Journal

Corresponding author: The Pan African Medical Journal, Uganda, Kampala

Received: 13 Jun 2016 - Accepted: 18 Jun 2016 - Published: 18 Jul 2016

Domain: Epidemiology

Keywords: PAMJ, erratum, agranulocytosis

©The Pan African Medical Journal et al. Pan African Medical Journal (ISSN: 1937-8688). This is an Open Access article distributed under the terms of the Creative Commons Attribution International 4.0 License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cite this article: The Pan African Medical Journal et al. Erratum: antithyroid drug induced agranulocytosis: what still we need to learn ?. Pan African Medical Journal. 2016;24:250. [doi: 10.11604/pamj.2016.24.250.10044]

Available online at: https://www.panafrican-med-journal.com/content/article/24/250/full

Home | Volume 24 | Article number 250

Original article

Erratum: antithyroid drug induced agranulocytosis: what still we need to learn ?

Erratum: antithyroid drug induced agranulocytosis: what still we need to learn ?

The Pan African Medical Journal1,&

 

1The Pan African Medical Journal

 

 

&Corresponding author
The Pan African Medical Journal, Uganda, Kampala

 

 

Abstract

This erratum corrects article: ″ Antithyroid drug induced agranulocytosis: what still we need to learn ″ The Pan African Medical Journal. 2016;23:27. doi:10.11604/pamj.2016.23.27.8365

 

 

Erratum    Down

The original version of this article [1] contained typographical errors in its title and author names. The word ″agranulocytosis″and the name of one of the authors were misspelt. The author's name has been changed to Khalid Fouad Mazen. These have been corrected in both the PDF and HTML versions of the article.

 

 

References Up    Down

  1. Liaqat Ali Chaudhry, Khalid Fouad Mazen, Ebtesam Ba-Essa, Asirvatham Alwin Robert. Antithyroid drug induced agranulocytosis: what still we need to learn ? The Pan African Medical Journal. 2016;23:27. doi:10.11604/pamj.2016.23.27.8365. PubMed | Google Scholar

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Original article

Erratum: antithyroid drug induced agranulocytosis: what still we need to learn ?

Original article

Erratum: antithyroid drug induced agranulocytosis: what still we need to learn ?

Original article

Erratum: antithyroid drug induced agranulocytosis: what still we need to learn ?

Volume 41 (Jan - Apr 2022)
This article authors
On Pubmed
On Google Scholar
Citation [Download]
Zotero
EndNote XML
Reference Manager
BibTex
ProCite

Navigate this article
Similar articles in
Key words

PAMJ

Erratum

Agranulocytosis

Article metrics
Countries of access